Is anyone else have or had side effects with Leflunomide?
I have been on Sulphasalazine and MTX with horrible sideeffects, now on Leflunomide and after a couple weeks feeling quite poorly with headaches sickness and a rash. Stopped them for a while but still unwell.
I'm not on this im afraid maybe you could ring the rheumatology helpline to check the side effects out. The only thing I would say is there are a lot of bugs going round aswell. Try and drink plenty og water. Take care x
Yes I was on leflunamide last year.Started it with great optimism , but within 2 or 3 weeks felt really ill , nausea awful headaches "spaced out". Had to stop it. Only benefit was that I think it convinced the consultant that my RA was not under control and that I needed to go on to biologics
My whole mouth peeled and blistered on leflunamide, I could feel the skin hanging down from my top palate. Was stopped straight away and given mouth washes, gels, toothpaste. Soon settled by like all the other DMARDS they are not nice drugs.
I have been on leflunamide now since march and did have nausea, headaches and mouth ulsers for the first few months but my rheumatologist persuaded me to stick with it and it seems to have settled down now, I have found that it has helped control my RA a lot so I am glad that I stuck it out.
Hope you feel better soon .
I had the rare reaction of peripheral nueropathy. Felt like I had socks and gloves of prickling burning feeling
ive been on lefludamide since January this year and like jim378 had issues to begin with. even now im still not convinced its working well (still having joints swelling a lot of pain) but have been told to carry on with it . hope you feel better soon. michelle x
I have been on Leflunomide for several years and the only suspected side effect is that my once, very thick hair, is now thin.. Have you looked to see the possible side effects? Best to contact your RA dept. Maybe, it is unrelated and you have a virus [a lot about at the moment] xx
Yes, my mouth and lips were covered with huge sore blisters. I was taken off it immediately so you should contact your R/A nurse...I'm not allowed to take it now. Hope you get it sorted soon .mary
Hiya! I'm on leflunomide since December last year. I started on 10mg for 6 months and was ok. As soon as I was increased to 20mg I started having a very itchy rash. After investigating, it became clear that I was having an allergic reaction to the colour in the 20mg tablet. So I was put on 2x 10mg and the rash disappeared.
I take 1x10mg at lunch with my stomac protector (lanzoprazole 15mg) and another (10mg and another 15mg lanzoprazole) at tea time.
It's not perfect cos I get a lots of bloating but besideI feel ok. The leflunomide has definitely reduced inflammation in my knees but I had to have a kenalog injection this week because I have developed inflammation in the sacroiliac joints and it very painful. Fortunately the kenalog was able to get almost completely rid of the pain.
I hope that you find this information useful.
Hi thankyou for all your replies. Rheumatoloy have now told me to stop it, so will see what they say on next visit. All these drugs seem like taking poison to me, in fact the side effects are harder to cope with than the disease. It is so hard , because what is Ok one person is not for another.....its a gamble everytime,isn't it? I am glad that some people are able to find relief with these drugs though, at least that gives me hope.
I hope you find something that suits you alton don't give up :)xx
Hi. I have been on Leflunomide for 4 weeks now. Started on 20mg which was quickly dropped down to 10mg per day and was told yesterday to take 10mg every other day. I feel dreadful - constant nausea, fatigue and headaches and since yesterday have a horrible burning sensation on my tongue when I eat and have lost my taste and appetite. I’m also on an abatercept infusion once a month and have tried all other DMARDs and some biologics too. It’s all trial and error I guess but annoying that you have to trade pain for feeling ill in another way. I hope you feel better soon and they sort you out. xxx
Hi folks, Feeling incredibly lost here...stopped MTX over 2 weeks ago (seemed to be working...but hairloss...
consultant I was told I was having a flare but didn't actually feel that bad, now I feel terrible, dizzy chest...
I have been on Leflunomide for 2 months now and it is working well. However I now have the side effect...
Start a Community